Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 9857038, 7 pages
https://doi.org/10.1155/2018/9857038
Research Article

On Fourth-Order Elliptic Equations of Kirchhoff Type with Dependence on the Gradient and the Laplacian

1College of Science, Hohai University, Nanjing 210098, China
2College of Science, China Pharmaceutical University, Nanjing 211198, China
3School of Mechanical Engineering, Guizhou Institute of Technology, Guiyang 550003, China

Correspondence should be addressed to Yunhai Wang; moc.621@aaunhygnaw

Received 26 September 2017; Accepted 20 November 2017; Published 2 January 2018

Academic Editor: Dhananjay Gopal

Copyright © 2018 Yuanfang Ru et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. McKenna and W. Walter, “Travelling waves in a suspension bridge,” SIAM Journal on Applied Mathematics, vol. 50, no. 3, pp. 703–715, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. M. Micheletti and A. Pistoia, “Multiplicity results for a fourth-order semilinear elliptic problem,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 31, no. 7, pp. 895–908, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Y. An and R. Liu, “Existence of nontrivial solutions of an asymptotically linear fourth-order elliptic equation,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 68, no. 11, pp. 3325–3331, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Hu and L. Wang, “Existence of nontrivial solutions for fourth-order asymptotically linear elliptic equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 94, pp. 120–132, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Y.-M. Wang, “On fourth-order elliptic boundary value problems with nonmonotone nonlinear function,” Journal of Mathematical Analysis and Applications, vol. 307, no. 1, pp. 1–11, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. G. Xu and J. Zhang, “Existence results for some fourth-order nonlinear elliptic problems of local superlinearity and sublinearity,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 633–640, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. P. C. Carriao, L. F. Faria, and O. m. Miyagaki, “A biharmonic elliptic problem with dependence on the gradient and the Laplacian,” Electronic Journal of Differential Equations, vol. 93, pp. 1–12, 2009. View at Google Scholar · View at MathSciNet
  8. D. De Figueiredo, M. Girardi, and M. Matzeu, “Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques,” Differential and Integral Equations. An International Journal for Theory & Applications, vol. 17, no. 1-2, pp. 119–126, 2004. View at Google Scholar · View at MathSciNet
  9. M. Girardi and M. Matzeu, “Positive and negative solutions of a quasi-linear elliptic equation by a mountain pass method and truncature techniques,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 59, no. 1-2, pp. 199–210, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. J. Correea and G. M. Figueiredo, “On an elliptic equation of -Kirchhoff type via variational methods,” Bulletin of the Australian Mathematical Society, vol. 74, no. 2, pp. 263–277, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. T. F. Ma, “Positive solutions for a nonlocal fourth order equation of Kirchhoff type,” Discrete and Continuous Dynamical Systems - Series A, pp. 694–703, 2007. View at Google Scholar · View at MathSciNet
  12. T. F. Ma, “Positive solutions for a nonlinear Kirchhoff type beam equation,” Applied Mathematics Letters, vol. 18, no. 4, pp. 479–482, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. T. F. Ma and A. L. Martinez, “Positive solutions for a fourth order equation with nonlinear boundary conditions,” Mathematics and Computers in Simulation, vol. 80, no. 11, pp. 2177–2184, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. F. Wang, M. Avci, and Y. An, “Existence of solutions for fourth order elliptic equations of Kirchhoff type,” Journal of Mathematical Analysis and Applications, vol. 409, no. 1, pp. 140–146, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Ferrara, S. Khademloo, and S. Heidarkhani, “Multiplicity results for perturbed fourth-order Kirchhoff type elliptic problems,” Applied Mathematics and Computation, vol. 234, pp. 316–325, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. S. Heidarkhani, S. Khademloo, and A. Solimaninia, “Multiple solutions for a perturbed fourth-order Kirchhoff type elliptic problem,” Portugaliae Mathematica. A Journal of the Portuguese Mathematical Society, vol. 71, no. 1, pp. 39–61, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. Heidarkhani, M. Ferrara, and S. Khademloo, “Nontrivial solutions for one-dimensional fourth-order Kirchhoff-type equations,” Mediterranean Journal of Mathematics, vol. 13, no. 1, pp. 217–236, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Nazari, G. A. Afrouzi, and S. Heidarkhani, “Infinitely many solutions for perturbed fourth-order Kirchhoff-type problems,” Dynamic Systems and Applications, vol. 25, no. 1-2, pp. 237–251, 2016. View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. R. Heidari Tavani, G. A. Afrouzi, and S. Heidarkhani, “Multiplicity results for perturbed fourth-order Kirchhoff-type problems,” Opuscula Mathematica, vol. 37, no. 5, pp. 755–772, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S. Heidarkhani, G. A. Afrouzi, M. Ferrara, and S. Moradi, “Variational approaches to impulsive elastic beam equations of Kirchhoff type,” Complex Variables and Elliptic Equations. An International Journal, vol. 61, no. 7, pp. 931–968, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus